# SDR SWAA2021070679833

- Difficulty date: June 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT T - ANGLE HAS SURACE CORROSION FROM STA 500H TO 500I LBL 24 / LH TRANSITION ANGLE FROM STA. 480 + 9 TO 500I LBL 24 TO BE REPLACED ON NR # D475581(SA-M 326 ATTACHED: A1303125)
